# SDR ABXA9701084

- Difficulty date: March 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N960AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47762
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 59127372
- Condition: Corroded
- Location: Ws 383
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-INSPECTION, FOUND THE RIGHT WING TRAILING EDGE PANEL JUST OUTBOARD OF SPOILER PANELS CORRODED AND DELAMINATED.  REPLACED RIGHT WING TRAILING EDGE PANEL IAW DC-9 SRM CHAPTERS 51-30-1 AND 51-30-2.
